# SDR QR9R2025051600002

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9297
- Aircraft time: 5,458 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: 9651
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR RADAR ALTIMETER DID NOT DISPLAY ON ND OR PFD DURING RUN-UP. REMOVED AND REPLACED RADAR ALTIMETER IAW REF. COM/NAV 34-41-01. MOC SUCCESSFULLY COMPLETED.
